# SDR 2000UALA00027

- Difficulty date: January 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Aircraft time: 77,886 hours, 19,708 cycles
- Engine: Ge CF650C2
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Dented
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MOST I/B SLAT LARGE DENTS ON I/B END AND MID SPAN WING FILLET PANEL ON I/B END.  ALSO LEFT STABILIZER HAS DEEP DENT IN LEADING EDGE IN MIDDLE OF STABILIZER.  DENT IS AT RIB WITH RIVETS PULLING THROUGH SKIN.  *S/D*  REPAIR A WATER LEAK AT THE FILL VALVE.  THIS LEAK WAS THE PROBLEM CAUSE OF THE DAMAGE TO THE LEFT HAND WING NR 1 SLAT, FILET PANEL AND LEFT STABILIZER LEADING EDGE.
